Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19685
Title: Leibniz representations of Lie algebras
Authors: Loday, J-L
Pirashvili, T
First Published: 15-Apr-1996
Citation: JOURNAL OF ALGEBRA, 1996, 181 (2), pp. 414-425
DOI Link: 10.1006/jabr.1996.0127
ISSN: 0021-8693
Links: http://hdl.handle.net/2381/19685
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.